# SDR SROM200700008

- Difficulty date: August 8, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 900 S17-18l
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR247- DENT FOUND STA 900 LT BETWEEN STRINGERS 17 AND 18. REPAIRED IAW MFG SRM 53-30-3, PAGES 253-320 AND 51-30-3, PAGE 7 AND 51-30-02.
